# SDR DALA2024112011083

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR TRIPLER ON FUSELAGE UNDER FILLET FAIRINGS AREA STA Y=843-860 LONG 28L-28R. SUMMARY OF NRC 00467: CORROSION LEVEL 2. PREVIOUS REPAIR TRIPLER WAS REPLACED PER B717 SRM 53-20-70-2R REP 1. PERFORM EXTERNAL VISUAL INSPECTION EVERY 8,000 CYCLES PER B717 SRM 53-20-70-2R PROCEDURE 1 REPAIR 1 PAR 7 A TABLE 201. (LP #0668323)
